# SDR CALA2025071406494

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800031200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR, UPPER SURFACE HAS INDICATION OF WATER INGRESS AT 54 INCHES FROM IB EDGE, 12 INCHES FROM TRAILING EDGE, 2 INCHES IN D IAMETER.   EVALUATED AND REPAIRED LH ELEVATOR,UPPER SURFACE @ 54 INCHES FRO M IB EDGE.12 INCHES FROM TRAILING.2 INCHES IN DIAMETER AS REQUIR ED IAW A320 AMM 55-20-00-200-006-A AND A320 SRM 55-21-11-300-005.
